Institut de Mathématiques de Luminy


Files Type
2015 Arnaldo Nogueira
Dynamics of piecewise contractions of the interval
Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2015, 35 (07), pp.2198-2215. <10.1017/etds.2014.16>
hal-01268227v1 ACL
  Michel LaurentArnaldo NogueiraS. G. Dani
Multi-dimensional metric approximation by primitive points
Mathematische Zeitschrift, Springer, 2015, 279, pp.1081-1101. <10.1007/s00209-014-1404-5>
hal-01258659v1 ACL
2014 Arnaldo Nogueira
Transactions of the American Mathematical Society, American Mathematical Society, 2014, 366 (7), pp.3553-3583. <10.1090/S0002-9947-2014-06003-0>
hal-01268492v1 ACL
  Arnaldo NogueiraBenito PiresRafael A. Rosales
Asymptotically periodic piecewise contractions of the interval
Nonlinearity, IOP Publishing, 2014, 27 (7), pp.1603--1610. <10.1088/0951-7715/27/7/1603>
hal-01341987v1 ACL
2013 Arnaldo Nogueira
Exactness of the Euclidean algorithm and of the Rauzy induction on the space of interval exchange transformations
Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2013, 33 (01), pp.221 ­ 246. <10.1017/S014338571100085X>
hal-01268342v1 ACL
  Nogueira Arnaldo, Pires Benito, Troubetzkoy Serge.
Orbit structure of interval exchange transformations with flip.
Nonlinearity 26, no. 2, 525--537, janvier 2013.
2012 Miernowski Tomasz, Nogueira Arnaldo.
Absorbing sets of homogeneous subtractive algorithms.
Monatsh. Math. 167, no. 3-4, 547--569, 2012.
  Laurent Michel, Nogueira Arnaldo.
Approximation to points in the plane by SL(2,Z)-orbits.
J. Lond. Math. Soc. (2) 85, no. 2, 409--429, 2012.

Nogueira Arnaldo, El Abdalaoui El Houcein, Machkouri Mohamed.
A criterion of weak mixing property.
École de Théorie Ergodique, 105–111, Sémin. Congr., 20, Soc. Math. France, Paris, 2010. 

  Nogueira Arnaldo.
Lattice orbit distribution on R2---erratum [MR2669417].
Ergodic Theory Dynam. Systems 30, no. 4, 1215, 2010.
Journ. ACL

Nogueira Arnaldo.
Lattice orbit distribution on R2.
Ergodic Theory Dynam. Systems, Cambridge University Press (online publication) 30, no. 4, 1201--1214, juillet 2009.

Journ. ACL
  Dani S. G., Nogueira Arnaldo.
On ${\rm SL}(n,\Bbb Z)_+$-orbits on $\Bbb R^n$ and positive integral solutions of linear inequalities.
J. Number Theory 129, no. 10, 2526--2529, 2009.
  Messaoudi Ali, Nogueira Arnaldo, Schweiger Fritz.
Ergodic properties of triangle partitions.
Monatsh. Math. 157, no. 3, 283--299, 2009.

Dani S. G., Nogueira Arnaldo.
On invariant measures of the Euclidean algorithm.
Ergodic Theory Dynam. Systems 27, no. 2, 417--425, 2007.

2006 Nogueira Arnaldo, Sevennec Bruno.
Multidimensional Farey partitions.
Indag. Math. (N.S.) 17, no. 3, 437--456, 2006.
2005 El Abdalaoui El Houcein, Nogueira Arnaldo, de la Rue Thierry.
Weak mixing of maps with bounded cutting parameter.
New York J. Math. 11, 81--87 (electronic), 2005.
2004 Boshernitzan Michael, Nogueira Arnaldo.
Generalized eigenfunctions of interval exchange maps.
Ergodic Theory Dynam. Systems 24, no. 3, 697--705, 2004.
2002 Nogueira Arnaldo.
Orbit distribution on $\Bbb R\sp 2$ under the natural action of ${\rm SL}(2,\Bbb Z)$.
Indag. Math. (N.S.) 13, no. 1, 103--124, 2002.
  Nogueira Arnaldo.
Relatively prime numbers and invariant measures under the natural action of ${\rm SL}(n,{\Bbb Z})$ on ${\Bbb R}\sp n$.
Ergodic Theory Dynam. Systems 22, no. 3, 899--923, 2002.
2001 Nogueira Arnaldo and Chaves J.
Spectral properties of interval exchange maps,
Montashefte für Mathematik 134, 2, pp. 89--102, 2001
  Nogueira Arnaldo.
The Borel-Bernstein theorem for multidimensional continued fractions.
Journal d'Analyse Mathématique, vol. 85, 1--41, 2001
2000 Blanchard François, Maass Alejandro and Nogueira Arnaldo.
Topics in symbolic dynamics and applications.
Papers from the CIMPA-UNESCO Summer School held at Universidad de la Frontera, Temuco, January 6--24, 1997. Edited by F. Blanchard, A. Maass and A. Nogueira. London Mathematical Society Lecture Note Series, 279. Cambridge University Press, Cambridge
, 2000

1998 Nogueira Arnaldo.
Invariant measures for the action of SL(2, Z) on R2.
I Brazilian School in Probability (Rio de Janeiro, 1997). Markov Process. Related Fields 4, no. 4, 571--592, 1998

1997 Nogueira Arnaldo and Rudolph D.
Topological weak-mixing of interval exchange maps.
Ergodic Theory Dynam. Systems 17, no. 5, 1183--1209, 1997
1996 Ferenczi Sébastien, Mauduit Christian and Nogueira Arnaldo.
Substitution dynamical systems: algebraic characterization of eigenvalues.
Ann. Sci. École Norm. Sup. (4) 29, no. 4, 519--533, 1996

Baladi V. and Nogueira Arnaldo.
Lyapunov exponents for non-classical multidimensional continued fraction algorithms.
Nonlinearity 9, no. 6, 1529--1546, 1996

1995 Nogueira Arnaldo.
The three-dimensional Poincaré continued fraction algorithm.
Israel J. Math. 90, no. 1-3, 373--401, 1995
1993 Arnoux Pierre and Nogueira Arnaldo.
Mesures de Gauss pour des algorithmes de fractions continues multidimensionnelles [Gauss measures for multidimensional continued fraction algorithms].
Ann. Sci. ?ole Norm. Sup. (4) 26, no. 6, 645--664, 1993
1990 Danthony Claude and Nogueira Arnaldo.
Measured foliations on nonorientable surfaces.
Ann. Sci. École Norm. Sup. (4) 23, no. 3, 469--494, 1990
1989 Boldrighini C., Cosimi G. C., Frigio S. and Nogueira Arnaldo.
Convergence to a stationary state and diffusion for a charged particle in a standing medium.
Probab. Theory Related Fields 80, no. 4, 481--500, 1989
  Nogueira Arnaldo.
Almost all interval exchange transformations with flips are nonergodic.
Ergodic Theory Dynamical Systems 9, no. 3, 515--525, 1989
1988 Danthony Claude and Nogueira Arnaldo.
Involutions linéaires et feuilletages mesurés [Linear involutions and measured foliations].
C. R. Acad. Sci. Paris Sér. I Math. 307, no. 8, 409--412, 1988
1987 Nogueira Arnaldo.
Nonorientable recurrence of flows and interval exchange transformations.
J. Differential Equations 70, no. 2, 153--166, 1987
1985 Boldrighini C., De Masi A., Nogueria Arnaldo and Presutti E.
The dynamics of a particle interacting with a semi-infinite ideal gas is a Bernoulli flow.
Statistical physics and dynamical systems (Köszeg, 1984), 153--189, Progr. Phys., 10, Birkh?ser Boston, Boston, Mass., 1985
1984 Nogueira Arnaldo.
Asymptotic analysis of a certain random differential equation.
Stochastic Process. Appl. 17, no. 2, 229--242, 1984
  Nogueira Arnaldo.
Electrons moving in a crystal weakly coupled to a random reservoir.
J. Math. Phys. 25, no. 12, 3551--3557, 1984
1982 Nogueira Arnaldo, Galves A. and Vares M. E.
Introdução aos sistemas Markovianos de Partículas.
Livre texte du V. Simpósio Nacional de Probabilidade e Estatística, Juillet 1982.
1981 Nogueira Arnaldo.
Asymptotic analysis of random evolutions with an application to quantum mechanics (Portuguese).
Topics in probability theory, 67--109, 13o Colóq. Brasil. Mat., Inst. Mat. Pura Apl., Rio de Janeiro, 1981.

1980 Asymptotic solutions of quantum random differential equations.
Thèse de doctorat (Ph.D.), University of Rochester (Directeur de Thèse : Prof. Gérard Emch), avril 1980

Last update : september 4th, 2017, EL.